http://www.tu-ilmenau.de

Logo TU Ilmenau



Photo of the Contact Person
Contact Person

Prof. Dr. Michael Stiebitz

Head of Institute

Phone +49 3677 69-3633

Send email


INHALTE

Publications

Publications at the institute since 1990

Anzahl der Treffer: 1182
Erstellt: Mon, 06 Apr 2020 23:08:26 +0200 in 0.0478 sec


Behrndt, Jussi; Förster, Karl-Heinz; Langer, Heinz; Trunk, Carsten
Spectral theory in inner product spaces and applications : 6th Workshop on Operator Theory in Krein Spaces and Operator Polynomials, Berlin, December 2006. - Basel : Birkhäuser, 2009. - XX, 250 S.. . - (Operator theory. - Vol. 188) ISBN 3-7643-8910-9
- Literaturangaben

Kostochka, Alexandr V.; Stiebitz, Michael;
Partitions and edge colourings of multigraphs. - In: The electronic journal of combinatorics. - [Madralin] : EMIS ELibEMS, ISSN 10778926, Volume 15 (2008), N25, Seite 1-4

https://doi.org/10.37236/900
Vogel, Silvia;
Condidence sets and convergence of random functions. - In: Festschrift in celebration of Prof. Dr. Wilfried Grecksch's 60th birthday. - Aachen : Shaker, ISBN 978-3-8322-7500-6, (2008), S. 227-245

Fabrici, Igor; , ; ,
Paths of low weight in planar graphs. - In: Discussiones mathematicae. - Warsaw : De Gruyter Open, ISSN 2083-5892, Bd. 28 (2008), 1, S. 121-135

https://doi.org/10.7151/dmgt.1396
Böhme, Thomas; , ; ,
Ordered and linked chordal graphs. - In: Discussiones mathematicae. - Warsaw : De Gruyter Open, ISSN 2083-5892, Bd. 28 (2008), 2, S. 367-373

https://doi.org/10.7151/dmgt.1412
Harant, Jochen; , ; ,
On long cycles through four prescribed vertices of a polyhedral graph. - In: Discussiones mathematicae. - Warsaw : De Gruyter Open, ISSN 2083-5892, Bd. 28 (2008), 3, S. 441-451

https://doi.org/10.7151/dmgt.1418
Král, Daniel; Sereni, Jean-Sébastien; Stiebitz, Michael
A new lower bound on the number of perfect matchings in cubic graphs. - Praha : Charles Univ., 2008. - 27 S.. . - (KAM-DIMATIA series. - 867)
Trenn, Stephan;
Distributional solution theory for linear DAEs. - In: Proceedings in applied mathematics and mechanics : PAMM.. - Weinheim [u.a.] : Wiley-VCH, ISSN 1617-7061, Bd. 8 (2008), 1, S. 10077-10080

http://dx.doi.org/10.1002/pamm.200810077
Rautenbach, Dieter; Reed, Bruce
Domination in cubic graphs of large girth. - In: Computational geometry and graph theory : international conference, KyotoCGGT 2007, Kyoto, Japan, June 11 - 15, 2007 ; revised selected papers.. - Berlin : Springer, ISBN 978-3-540-89550-3, (2008), S. 186-190

http://dx.doi.org/10.1007/978-3-540-89550-3_20
Homburg, Ale Jan; Jukes, Alice C.; Knobloch, Jürgen; Lamb, Jeroen S. W.
Saddle-nodes and period-doublings of Smale horseshoes: a case study near resonant homoclinic bellows. - In: Bulletin of the Belgian Mathematical Society - Simon Stevin. - Brussels : Soc., Bd. 15 (2008), 5, S. 833-850

http://projecteuclid.org/euclid.bbms/1228486411